Continuous-time limits of dynamic games with incomplete information and a more informed player

Gensbittel, Fabien (2016) Continuous-time limits of dynamic games with incomplete information and a more informed player. International Journal of Game Theory, 45 (1). pp. 321-352.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/31409

Abstract

We study a two-player, zero-sum, dynamic game with incomplete information where one of the players is more informed than his opponent. We analyze the limit value as the players play more and more frequently. The more informed player observes the realization of a Markov process (X, Y) on which the payoffs depend, while the less informed player only observes Y and his opponent’s actions. We show the existence of a limit value as the time span between two consecutive stages goes to zero. This value is characterized through an auxiliary optimization problem and as the unique viscosity solution of a second order Hamilton–Jacobi equation with convexity constraints.

Item Type: Article
Language: English
Date: March 2016
Refereed: Yes
Uncontrolled Keywords: Incomplete informationRepeated gamesHamilton–Jacobi
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 27 Jan 2017 11:23
Last Modified: 07 Mar 2018 13:24
OAI ID: oai:tse-fr.eu:31409
URI: http://publications.ut-capitole.fr/id/eprint/22787

Actions (login required)

View Item View Item